How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28503
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Is there a toxin in Tylenol that causes serious side effec

Customer Question

Is there a toxin in Tylenol that causes serious side effects?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there, Tylenol is acetaminophen. This is usually a safe medication within recommended dose limit usually upto 2500 mg daily in adults. There is no toxin in it. However daily use sometimes can cause liver damage. Also people with liver disease should not use tylenol. Best wishes, It was my pleasure to help you today. If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)